# SDR IPXA09556261

- Difficulty date: May 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR VALIDATION REQUIRED FOR SEQUENCE 465-F1-02, BS 1461.5- 1480-5 STR 25R.  DOES NOT CONFORM TO EFN SRM.  REPAIRED PER ATS ER 09-2974 DATED 07JUN09.
